# SDR WX0A2021022573651

- Difficulty date: February 21, 2021
- Submitted: February 25, 2021
- Operation: Air carrier
- Aircraft: N305NV
- Make and model: Airbus A319-112
- Aircraft serial: 2398
- Aircraft time: 45,738 hours, 30,639 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 851594
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RECEIVED BAT/ EPSU (10WL) FWD L CLASS 1 CFDS FAULT DURING WEEKLY CHECK OPERATIONAL TEST OF THE EMERGENCY LIGHTS / R & R FWD EPSU BATTERY (10WL), OPS CHECK OK, CIDS EPSU BITE TEST OK, CIDS GROUND SCANNING NO FAULTS DETECTED W/ REF TO AIRBUS AMM 33-51-38 PB 401.
